# SDR CALA2023061901912

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T34626
- Condition: Damaged
- Location: Str22r-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7083 - FUSELAGE SKIN HAS LIGHTNING STRIKE AT BS654+44-BS654+66 BTW S22R / S23R TRANSFER REF HXWO 1839295 AND ORIGINATED BY EMP V896888 FUSELAGE SKIN AT STA654+44 TO STA654+66 BETWEEN STR22R-23R WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 SKIN REPAIRED AS PER SRM53-00-01-2R-6 REPAIR 6 FIG.201 (CATEGORY A REPAIR) ATTACH MANITENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 22 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
